ISSN 2415-3060 (print), ISSN 2522-4972 (online)

JMBS 2017, Vol. 2, Issue 5

1 article
Integral Indicator of the Local Status Complexity of Maxillofacial Localization Pyoinflammatory Process
JMBS 2017, 2(5): 146–150 https://doi.org/10.26693/jmbs02.05.146
Abstract | Full text: PDF [Eng]

JMBS 2016, Vol. 1, Issue 2

1 article

Medicine

Prediction of Delayed Relief of Acute Inflammation in Acute Suppurative Odontogenic Periostitis of the Jaws
JMBS 2016, 1(2): 87–91 https://doi.org/10.26693/jmbs01.02.087
Abstract | Full text: PDF [Rus]